# SDR MASA2010031900220

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 30,727 hours, 23,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER EMERGENCY LIGHT INOP.  RELAMPED RT UPPER EMERGENCY LIGHT.
